Jump to content
  • Sign Up
  • Join Our Community!

    Do you have questions about celiac disease or the gluten-free diet?

Rate this topic

Recommended Posts

If its not one of these 2 medications I dont know what it would be. I was up all last night until about 2 am running to and from the bathroom with D. It was awful. I havent felt like that, or had that in quite a few months. I didnt really eat anything yesteray, and it felt like gluten was the culprit for me. I also found out that one of the medications they want you to stay away from is hydrocodone when you are taking Pamalor. Well guess what I take? yup Pamalor. And no doctor or Pharmacist noticed. I only noticed b/c I got so sick. Any help?

Share this post


Link to post
Share on other sites

Both of those drugs can cause a sensitive stomach to go into a tailspin. I've only had oxycodone once and it made me feel SSSOOOOOOOOOOOO sick that I'll never take it again. Hydrocodone used to make me a little nauseous (kind of like being glutened), but it doesn't anymore. It may just be a non-gluten reaction.

Share this post


Link to post
Share on other sites
If its not one of these 2 medications I dont know what it would be. I was up all last night until about 2 am running to and from the bathroom with D. It was awful. I havent felt like that, or had that in quite a few months. I didnt really eat anything yesteray, and it felt like gluten was the culprit for me. I also found out that one of the medications they want you to stay away from is hydrocodone when you are taking Pamalor. Well guess what I take? yup Pamalor. And no doctor or Pharmacist noticed. I only noticed b/c I got so sick. Any help?

Are you thinking the tablet contained wheat starch? Or that the D was a side effect? I double check in my PDR and the Hydrocodone causes (or can cause) N&V but it does not say D. But it will increase the effect of the MAO inhibitors and tricyclic antidepressants (like Pamalor). Did you have vomiting? Or just D? It might have been the combo of the two meds. Many people get upset stomachs with narcotics, so that is not uncommon. Perhaps the Pamalor amplified the effect? I hope you are feeling better! And you should call your pharmacist and ask about the reaction if you will be on the meds for a while.

Share this post


Link to post
Share on other sites

You said you didn't eat much, but these are some pretty strong drugs. maybe it's taking them without food that is bothering you????? Hope you feel better soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...